... days after taking it . This time I have been worrying about already being pregnant (vomiting, nausea, breakouts, bloating, late period) and my bf ejaculated inside me and i decided to take a plan b . It's day three (and 7 days late on my period ) and there was barely any blood at all. Today when I wiped there was a faint sign of blood on the tissue and that was is and I have been cramping . Any ideas what this could be or what I should do ? Maybe how long
Plan B One-Step - I've taken plan b more than I'd like to admit and I always bleed heavily three?
- 19 Dec 2016 by Mcj2357
- 19 December 2016
- plan b, vomiting, acne, emergency contraception, nausea/vomiting, abdominal distension, pregnancy, period, plan b one-step, late period
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Jun 2014 • 1 answer
Posted 5 Nov 2014 • 1 answer
Posted 26 Aug 2015 • 1 answer
Posted 22 Oct 2015 • 1 answer
Posted 25 Jan 2018 • 1 answer